Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Have rashes on inner thigh. Itching, peeling. Applied Miconazole, Fluocinolone. What to do?

I have inner thigh rashes from around 5 months now. I am not exactly sure of how I got it. It has made the skin brownish black with small bumps. Also there is an edge which pops out surrounding the patches on both the thighs and hips. These patches itch a lot throughout the day and at night when I go to sleep. Also I have seen a cycle in which the itching is quite high and the patches look a lot worse for 5-6 days. After that suddenly one morning the swollen edges die and there are white skins coming out in place of the edges. Itching is very less in this period which continues for not more than 2 days and the same itching and other problems repeat and so on. Also the skin at these patches has become little hard and less sensitive but while itching and after that it does burn a lot. I tried applying cooling talc which soothes itching a lot temporarily. I also applied Zole-F miconazole nitrate & fluocinolone acetonide ointmet which soothes and lessens the itching and the infected area. What should I do to completely remove the infection and its traces?
Tue, 16 Jul 2013
Report Abuse
Question is related to
Drug/Medication
Treatment/Therapy
Medical Topics
General & Family Physician 's  Response
Hi,
From your history it seems that you are having fungal infection with super added bacterial infection.
At present go for one antibiotic medicine course to control infection.
Apply antibiotic cream locally for few days.
Afterwards apply only anti-fungal cream without steroid.
Go for one course of oral anti-fungal tablet like Flucanozole 150 mg once in a week for 4 weeks.
Keep part clean, dry and airy, particularly during your period.
Ok and take care.
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Would Miconazole cream relieve symptoms of herpes? And does a yeast infection cause swollen lymph nodes in the groin area? I had a random itchy...

Recent questions on  Corticosteroids

doctor1 MD

Every winter for about the past 6 years + I have these breakouts. If I get one on one finger, I shows up on the same finger on the opposite hand....

doctor1 MD

I have eosinophil count more than 12 in blood. So in winter I have cough and could. In summer I get rashes. For that rashes now I using Betnovate...

doctor1 MD

Years ago when I was 16 (7 years ago) I chemically burned my vulva on one side. I was too shy to tell anyone that it healed on it s own. Now I am...

doctor1 MD

my mom had bilateral cortisone/novocaine shoulder injections April 17 for osteoarthritis. Not taking any other medications regularly, but April 20,...

doctor1 MD

why do steroids cause swelling I thought they took the swelling down and how long does the swelling stay and what can I do to make it better

doctor1 MD

I had injections yesterday (12/11/17 at approximately 1:30 p.m.) called facet cervical via medial branch block bilateralc3-c4, bilateral c4-c5 and...

doctor1 MD

I just gave myself a testosterone shot in my right buttock but lower than usual. I’ve never had pain after giving myself injections for years,...